Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 232, NWS Springfield, MO

July 24, 2015Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2015, 8:39 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2015, 8:39 PM CDT (01:39 UTC)
Expired
Jul 24, 2015, 9:45 PM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:47 PM CDTTSTM WND DMGN Dogwood, MOON COUNTY LINE WE HAVE DAMAGE TO OUR REPEATER SITE ANTENNA IS BENT OVER. LARGE LIMBS DOWN ON HWY 14. TIME ESTIMATED BASED ON RADAR. CORRECT TIME BASED ON RADAR ESTIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 7:49 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2744 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS53 KSGF 250139
SVRSGF
MOC067-153-250245-
/O.NEW.KSGF.SV.W.0232.150725T0139Z-150725T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 945 PM CDT

* AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF AVA TO 16 MILES SOUTHEAST OF AVA...
  AND MOVING SOUTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AVA...BRUSHYKNOB...DOGWOOD...GENTRYVILLE...GOODHOPE...LONG RUN...
  NOBLE...ROME...SQUIRES...SUNDOWN...THEODOSIA...THORNFIELD AND
  WASOLA.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3680 9277 3681 9291 3707 9290 3707 9260
      3706 9248 3679 9230 3680 9248 3677 9253
      3669 9260 3659 9262 3649 9262 3649 9277
TIME...MOT...LOC 0139Z 023DEG 11KT 3704 9262 3681 9243

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
205 
WWUS53 KSGF 250225
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT FRI JUL 24 2015

MOC067-153-250245-
/O.CON.KSGF.SV.W.0232.000000T0000Z-150725T0245Z/
DOUGLAS MO-OZARK MO-
925 PM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN OZARK
AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 945 PM CDT...

AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXTREME WEST CENTRAL DOUGLAS COUNTY TO EXTREME SOUTH
CENTRAL DOUGLAS COUNTY...AND MOVING SOUTHWEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GOODHOPE...LONG RUN...NOBLE...ROME...SQUIRES...SUNDOWN...THEODOSIA...
THORNFIELD AND WASOLA.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3649 9277 3680 9277 3681 9291 3695 9290
      3698 9291 3699 9290 3690 9268 3677 9253
      3669 9260 3659 9262 3649 9262
TIME...MOT...LOC 0225Z 023DEG 11KT 3695 9291 3681 9258

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
518 
WWUS53 KSGF 250246
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT FRI JUL 24 2015

MOC067-153-250256-
/O.EXP.KSGF.SV.W.0232.000000T0000Z-150725T0245Z/
DOUGLAS MO-OZARK MO-
946 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OZARK AND SOUTHWESTERN
DOUGLAS COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3649 9277 3680 9277 3681 9291 3695 9290
      3698 9291 3699 9290 3690 9268 3677 9253
      3669 9260 3659 9262 3649 9262
TIME...MOT...LOC 0225Z 023DEG 11KT 3695 9291 3681 9258

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:13 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 24, 7:13 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT Fri Jul 24 2015

...Meso Update...

.MESOSCALE DISCUSSION...
Issued at 703 PM CDT FRI JUL 24 2015

Cluster of convection is slowly moving south through the Lake of
the Ozarks area, and should continue to move south along the U.S.
65 and 63 corridors over the next couple of hours. The environment
in, around and ahead of this feature is very unstable, with 4500
J/KG of SBCAPE measured on the 00Z SGF RAOB. In addition, 30K
theta-e differentials were measured on the same sounding,
indicating a good environment for downburst wind gusts.

Have extended the elevated wind risk south to the Arkansas state
line in the HWO/EHWO, though confidence does wane about as to how
far south these storms will make it before finally weakening.

Finally, have added a small area of limited flood risk as well, as
torrential rainfall will likely lead to some minor issues in the
usual spots.

&&

.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015

An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.

&&

.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015

Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.

Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.

.LONG TERM...(Saturday through Thursday)

By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA.  Most locations, especially those west of Highway 63,
should stay dry, however.

Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas.  Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide.  A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.

More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday.  Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few.  Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.

That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation.  It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.

Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week.  This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s.  If this comes
to fruition, it would be a welcomed break for many.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015

Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
     079-089-090-094-101-102.

     EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
     077-088-093.

KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.

     EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
     097-101.

&&

MESOSCALE...Boxell
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...Boxell
Hazardous weather outlook, Jul 24, 7:19 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT FRI JUL 24 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
719 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE FROM THE
  LAKE OF THE OZARKS AREA INTO SOUTHERN MISSOURI...MOVING THROUGH
  THE HIGHWAY 65 AND HIGHWAY 63 CORRIDORS THROUGH MID TO LATE
  EVENING. CONTINUOUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY
  RAIN...AND WIND GUSTS UP TO 70 MPH CAN BE EXPECTED WITH THIS
  ACTIVITY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER
  CENTRAL MISSOURI AND THE EASTERN OZARKS.

  HEAT INDICES WILL REMAIN BETWEEN 100 AND 110 THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING
  ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS.

  HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY
  THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN
  EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED
  INTO EARLY NEXT WEEK.

  SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS
  CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST
  OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTHERN
 MISSOURI THROUGH LATE EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Jul 24, 6:09 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015

MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
      3843 9244 3818 9256 3845 9328 3854 9324
      3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257

SCHAUMANN
Local storm report, Jul 24, 6:55 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     STOVER                  38.44N 92.99W
07/24/2015                   MORGAN             MO   911 CALL CENTER

            12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
            STOVER AND SOUTHWEST VERSAILLES AREAS.

&&

BURCHFIELD
Local storm report, Jul 24, 7:46 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 W LEBANON             37.68N 92.70W
07/24/2015                   LACLEDE            MO   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

&&

BURCHFIELD
Local storm report, Jul 24, 8:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     5 E PLEASANT HOPE       37.45N 93.19W
07/24/2015                   POLK               MO   FIRE DEPT/RESCUE

            LIMBS DOWN OUT OF TREES. 60MPH ESTIMATED WIND GUSTS

&&

BURCHFIELD
Local storm report, Jul 24, 8:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     1 N STRAFFORD           37.28N 93.12W
07/24/2015  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

            SUSTAINED 40-45 MPH WITH GUSTS TO 60 MPH REPORTED AT FARM
            ROAD 84 AND HWY 125.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede53 min
Jul 24, 7:26 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede6 hr
Jul 24, 7:40 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster, Wright50 min
Jul 24, 7:52 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Jul 24, 7:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster, Wright61 min
Jul 24, 8:27 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark63 min
Jul 24, 8:29 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster31 min
Jul 24, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian52 min
Jul 24, 8:53 PM CDTSevere Thunderstorm WarningSGFTaney67 min
Jul 24, 9:20 PM CDTSevere Thunderstorm WarningSGFStone45 min
Jul 24, 9:44 PM CDTHigh Wind WarningSGFBarry42 min
Jul 25, 2:03 AM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon19 hr
Jul 25, 4:41 AM CDTSevere Thunderstorm WarningSGFMiller49 min
Jul 25, 4:54 AM CDTFlash Flood WarningSGFMiller4 hr
Jul 25, 3:08 PM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon30 hr
Jul 25, 3:08 PM CDTHeat AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 24 more30 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.